Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Forced oscillations of Timoshenko beams


Authors: Takaŝi Kusano and Norio Yoshida
Journal: Quart. Appl. Math. 43 (1985), 167-177
MSC: Primary 73K12; Secondary 35Q99
DOI: https://doi.org/10.1090/qam/793524
MathSciNet review: 793524
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Y. Chan and E. C. Young, Comparison theorems for a coupled system of singular hyperbolic differential inequalities. I. Time-independent uncoupling coefficients, Atti. Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 66, 250-254 (1979) MR 606429
  • [2] C. Kahane, Oscillation theorems for solutions of hyperbolic equations, Proc. Amer. Math. Soc. 41, 183-188 (1973) MR 0324185
  • [3] K. Kreith, Oscillation theory, Lecture Notes in Mathematics, vol. 324, Springer-Verlag, Berlin, 1973
  • [4] T. Kusano and M. Naito, Oscillation criteria for a class of perturbed Schrödinger equations, Canad. Math. Bull. 25, 71-77 (1982) MR 657654
  • [5] S. Timoshenko, D. H. Young and W. Weaver, Jr., Vibration problems in engineering, Fourth Edition, Wiley, New York, 1974
  • [6] C. C. Travis, Comparison and oscillation theorems for hyperbolic equations, Utilitas Math. 6, 139-151 (1974) MR 0358040
  • [7] T. M. Wang and J. E. Stephens, Natural frequencies of Timoshenko beams on Pasternak foundations, J. Sound and Vibration 51, 149-155 (1977)
  • [8] E. C. Young, Comparison and oscillation theorems for singular hyperbolic equations, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 59, 383-391 (1975) MR 0463630

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73K12, 35Q99

Retrieve articles in all journals with MSC: 73K12, 35Q99


Additional Information

DOI: https://doi.org/10.1090/qam/793524
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society